# SDR ASAA2019010627671

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 24,155 hours, 7,887 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15585
- Condition: Failed
- Location: Ram Air
- Part time: 22,846 hours, 8,518 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LEFT PACK LIGHT ILLUMINATES ON RECALL. LEFT PACK LIGHT EXTINGUISHES WITH MASTER CAUTION PUSH TO RESET. GROUNDED - YES. PERFORMED FIM 21-62 TASK 801, BITE TEST SHOWN 'RAM AIR ACT' FAULTED ON CURRENT AND PREVIOUS FLIGHT, DUE TO HISTORY, REMOVED & REPLACED RAM AIR ACT REF AMM 21-51-21. CW BOND CK PER SWPM 20-20-00 CHK'D GOOD. PERFORMED BITE TEST OF PACK/ZONE TEMP CONTROLLER AMM TASK 21-61-00-700-806-002. OPS GOOD. NO DEFECTS NOTED.
